The Lupus Forum banner
1 - 3 of 3 Posts

·
over the hill
Joined
·
117 Posts
Discussion Starter · #1 ·
:(
I am experiencing severe pain from my hiaetus hernia after increasing my cellcept to two 500 tablets per day. I am unable to swallow even fluids. I have had a gastro specialist check, and he says no real problem so think it might be side effect from tablets.Help as I should acually be on 4 day as Plaquenel has been reduced. All info will be appreciated
 

·
Registered
Joined
·
87 Posts
I too suffer from a hernia but have no trouble taking my cellcept. you might want to try the liquid form of the med though, it might be easier on your tummy. I take the liquid because I have digestive problems and it works great!
 

·
Registered
Joined
·
314 Posts
Hi, Sorry you are having a rough time. I also have a hiatal hernia.I take 1500 mg. Cell Cept a day. I do not have any problems swallowing, but even though I take Prevacid, I still have pain in breast bone area. My advice would be to call your doctor. Keep us posted. Best Wishes, Rosie
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top